# SDR GTIA040648

- Difficulty date: June 5, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT JAMB BEAM HAS CORROSION ON REPAIR STRAP IN FASTENER HOLES AND ON LOWER FLANGE.  MATERIAL LOSS FOUND OUT OF LIMITS.  REMOVED JAMB BEAM.  LOCATED AND DRILLED HOLES IN JAMB BEAM.  INSTALLED JAMB BEAM.  (M)
